Journal article icon

Journal article

On the use of interpolative quadratures for hypersingular integrals in fracture mechanics

Abstract:

The implementation of finite-part integration of hypersingular boundary integrals is discussed in the context of the applications in engineering fracture mechanics. The approach uses a formulation of the Gauss-Jacobi interpolative quadrature, which can be applied in the same form and with equal success to regular Cauchy-singular and hypersingular integrals that arise in crack problems. The method therefore avoids the artificial device of separating the singularity that usually gives rise to a...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1098/rspa.2002.1001

Authors


More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Engineering Science
Publisher:
Royal Society Publishing Publisher's website
Journal:
Proceedings of the Royal Society A Journal website
Volume:
458
Issue:
2027
Pages:
2721-2733
Publication date:
2002-11-05
DOI:
EISSN:
1471-2946
URN:
uuid:528ef283-7743-4072-851e-522cfb5a0f8c
Local pid:
ora:4450

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP